# SDR CALA2015110600898

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 34,134 hours, 11,822 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN IS CRACKED AT STAB STATION 119, 26" AFT OF FRONT SPAR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  ACCOMPLISH INSPECTION AT THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES & REPEAT AT EVERY 9000 FLIGHT CYCLES INTERVALS THEREAFTER, DIP 38386.
